Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Extreme irritation in natal cleft, anus, bleeding, itchiness, scaly skin. Using hydrocortisone. Causes?

Hello, for the past year, I have had an extremely irritated natal cleft and anus which bleeds after I wipe. It is also very itchy and has scaley skin around it. I always use witch hazel to clean it each day and was prescribed hydrocortisone to use. It has not helped. Do you know what it might be? I noticed that it started after using probiotics.
Asked On : Tue, 2 Oct 2012
Answers:  4 Views:  474
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response

You must ensure you get checked yourself to ensure that this is not psoriasis.
These are the common areas that dont get looked including other areas such as scalp.

Potent steroids such as clobetasol, Vit A derivatives and photochemotherapy are options. Other immunosuppressive agents can be used if these do not help.

Best Wishes.
Answered: Tue, 24 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor